Research article

Suzuki type multivalued contractions in C*-algebra valued metric spaces with an application

  • Received: 20 August 2020 Accepted: 29 October 2020 Published: 11 November 2020
  • MSC : 47H10, 54H25, 46L07

  • In the present paper, we established multivalued fixed point results on C*-algebra valued metric spaces and utilized the same to prove fixed point results via Suzuki type contraction. An example is also given to exhibit the utility of our main result. We also provided a system of Fredholm integral equations to examine the existence and uniqueness of solutions supporting our main result.

    Citation: Mohammad Asim, Reny George, Mohammad Imdad. Suzuki type multivalued contractions in C*-algebra valued metric spaces with an application[J]. AIMS Mathematics, 2021, 6(2): 1126-1139. doi: 10.3934/math.2021068

    Related Papers:

  • In the present paper, we established multivalued fixed point results on C*-algebra valued metric spaces and utilized the same to prove fixed point results via Suzuki type contraction. An example is also given to exhibit the utility of our main result. We also provided a system of Fredholm integral equations to examine the existence and uniqueness of solutions supporting our main result.


    加载中


    [1] A. Amini-Harandi, Metric-like spaces, partial metric spaces and fixed points. Fixed Point Theory Appl., 2012 (2012), Article ID 204.
    [2] M. Asim, M. Imdad, C*-algebra valued extended b-metric spaces and fixed point results with an application, U.P.B. Sci. Bull., Series A, 82 (2020), 209-218.
    [3] M. Asim, M. Imdad, Partial JS-metric spaces and fixed point results, Indian J. Math., 61 (2019), 175-186.
    [4] M. Asim, M. Imdad, S. Radenovic, Fixed point results in extended rectangular b-metric spaces with an application. U.P.B. Sci. Bull., Series A, 81 (2019), 11-20.
    [5] I. A. Bakhtin, The contraction mapping principle in almost metric spaces. Funct. Anal., Gos. Ped. Inst. Unianowsk, 30 (1989), 26-37.
    [6] Z. Mustafa, J. R. Roshan, V. Parvaneh, Z. Kadelburg, Some common fixed point results in ordered partial b-metric spaces, J, Inequalities Appl., 2013 (2013), 562. doi: 10.1186/1029-242X-2013-562
    [7] N. Hussain, J. R. Roshan, V. Parvaneh, A. Latif, A Unification of G-Metric, Partial Metric, and b-Metric Spaces, Abstract Appl. Anal., 2014 (2014), Article ID 180698.
    [8] A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math., 57 (2000), 31-37.
    [9] S. Czerwik, Contraction mappings in b-metric spaces, Acta Mathematica et Informatica Universitatis Ostraviensis, 1 (1993), 5-11.
    [10] S. Chandok, D. Kumar, C. Park, C*-algebra valued partial metric spaces and fixed point theorems, Proc. Indian Acad. Sci. (Math. Sci.), 129 (2019), doi.org/10.1007/s12044-019-0481-0.
    [11] H. Long-Guang, Z. Xian, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007), 1468—1476. doi: 10.1016/j.jmaa.2005.03.087
    [12] T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc., 30 (1969), 475-488, .
    [13] S. B. Nadler, Multi-valued contraction mappings, Pac. J. Math., 30 (1969), 475-488. doi: 10.2140/pjm.1969.30.475
    [14] Z. H. Ma, L. N. Jiang, H. K. Sun, C*-algebra valued metric spaces and related fixed point theorems, Fixed Point Theory Appl., 2014 (2014), Article ID 206.
    [15] Z. H. Ma, L. N. Jiang, C*-algebra valued b-metric spaces and related fixed point theorems, Fixed Point Theory Appl., 2015 (2015), Article ID 222.
    [16] N. Mlaiki, M. Asim, M. Imdad, C*-algebra valued partial b-metric spaces and fixed point results with an application, MDPI Math., 8 (2020), 1381, doi:10.3390/math8081381. doi: 10.3390/math8081381
    [17] M. Samreen, T. Kamran, M. Postolache, Extended b-metric space, extended b-comparison function and nonlinear contractions, U. Politeh. Buch. Ser. A., 80 (2018), 21-28.
    [18] H. H. Alsulami, E. KarapJnar, M. A. Kutbi, Antonio-Francisco Roldán-López-de-Hierro, An Illusion: "A Suzuki Type Coupled Fixed Point Theorem", Abstract Appl. Anal., 2014 (2014), Article ID 235731, 8.
    [19] O. Alqahtani, V. M. Himabindu, E. Karapınar, On Pata-Suzuki-Type Contractions, Mathematics, 7 (2019), 720. doi: 10.3390/math7080720
    [20] E. Karapınar, V. M. L. Hima Bindu, On Pata-Suzuki-Type Contractions. Mathematics, 8 (2020), 389.
    [21] H. H. Alsulami, E. Karapınar, H. Piri, Fixed Points of Generalized-Suzuki Type Contraction in Complete-Metric Spaces, Mathematics, 2015 (2015), Article ID 969726.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2535) PDF downloads(148) Cited by(2)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog